# SDR UALA2013022601140

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TOP SURFACE, STA 365, RBL 0 TO RBL 60.  NUMEROUS AREAS OF CORROSION AROUND N-P HOLES.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SECTION OF TEE CAP PER ECRA 5310-05536.
